# SDR SWAA2022022521297

- Difficulty date: November 1, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS ON ACB FLOOR SUPPORT T SPLICE LOCATED AT STA 767+4 / RECEIVED NEW SERVICEABLE ACB FLOOR SPLICE FOR BS 767+4. FOR TRACKING ONLY. RECEIVED ON SWA P.O. 715112
